# SDR SWAA2025022690579

- Difficulty date: January 28, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-1 R/H HORIZONTAL STABILIZER; LOWER T/E SEAL 344BB FABRIC IS DISBONDED FROM BASE.<[01] REPLACED ON SITE - R/H HORIZONTAL STABILIZER LOWER T/E SEAL 344 BB IAW B737-800 SRM 51-40-02-0G-0;[02] ISSUED TAG: WN 49734;[03] CORRECTION OF ITEM 1-2:  REPLACED ON SHELF - R/H HORIZONTAL STABILIZER LOWER T/E SEAL 344 BB IAW B737-800 AIPC 27-41-11-08 ITEM (-120)  ISSUED TAG: WN49734  - SEAL 344 BB INSTALLED ON NRC: TTG8Q00YDMGN;[04] VERIFIED  C/W
